The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Journal of Differential Equations
( Vol.145 NO.2 / 1998 )
home Stabilization of the Wave Equation with Localized Nonlinear Damping
Pages 502-524
Louis Roder Tcheugoue Tebou,
home On Gradient Flows
Pages 489-501
Arrigo Cellina, Mihai Vornicescu,
home A Characterization of the $w$-Limit Sets of Planar Continuous Dynamical Systems
Pages 469-488
Francisco Balibrea, Victor Jimenez Lopez,
home Existence and Localization of Solution for Second Order Elliptic BVP in Presence of Lower and Upper Solutions without Any Order
Pages 420-452
Colette De Coster, Marc Henrard,
home The Operator Equation $AX - XB = C,$ Admissibility, and Asymptotic Behavior of Differential Equations
Pages 394-419
Vu Quoc Phong, E. Schuler,
home Connecting Orbits for Some Classes of Almost Periodic Lagrangian Systems
Pages 453-468
Maria Letizia Bertotti, Piero Montecchiari,
home Periodic Solutions for Nonlinear Systems with $p$-Laplacian-Like Operators
Pages 367-393
Raul Manasevich, Jean Mawhin,
home Critical Exponents for the Blowup of Solutions with Sign Changes in a Semilinear Parabolic Equation, II
Pages 295-331
Noriko Mizoguchi, Eiji Yanagida,
home An Abstract Existence Theorem at Resonance and Its Applications
Pages 274-294
Shiwang Ma, Zhicheng Wang, Jianshe Yu,
home Nontrivial Periodic Solutions for the Asymptotically Linear Hamiltonian Systems with Resonance at Infinity
Pages 252-273
Jiabao Su,
home Linearization and Special Asymptotic Behaviour of the Second Painleve Equation
Pages 242-251
Tariq Mahmood Khan,
home Periodic Solutions of Symmetric Wave Equations
Pages 217-241
Yanheng Ding, Shujie Li, Michel Willem,
home Nonresonance Conditions for Asymptotically Positively Homogeneous Differential Systems: The Fucik Spectrum and Its Generalization
Pages 332-366
Meirong Zhang,
home Stabilization of the Wave Equation with Localized Nonlinear Damping
Pages 502-524
Louis Roder Tcheugoue Tebou,
home A Characterization of the $w$-Limit Sets of Planar Continous Dynamical Systems
Pages 469-488
Francisco Balibrea, Victor Jimenez Lopez,
home On Gradient Flows
Pages 489-501
Arrigo Cellina, Mihai Vornicescu,
home Connecting Orbits for Some Classes of Almost Periodic Lagrangian Systems
Pages 453-468
Maria Letizia Bertotti, Piero Montecchiari,
home Existence and Localization of Solution for Second Order Elliptic BVP in Presence of Lower and Upper Solutions without Any Order
Pages 420-452
Colette De Coster, Marc Henrard,
home The Operator Equation $AX - XB = C,$ Admissibility, and Asymptotic Behavior of Differential Equations
Pages 394-419
Vu Quoc Phong, E. Schuler,
home Nonresonance Conditions for Asymptotically Positively Homogeneous Differential Systems The Fucik Spectrum and Its Generalization
Pages 332-366
Meirong Zhang,